# SDR A6WA200940807

- Difficulty date: November 17, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 16,729 hours, 15,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00, AFT PRESSURE BULKHEAD FOUND CRACKED AT LINTEL FITTING AREA W/L 110.00.  REPAIR PERFORMED ON AFT PRESSURE BULKHEAD AT FS 621.00, W/L 110.00 IAW REO 601R-53-61-1230, REV D.  (K)
